# SDR SWIA201333226

- Difficulty date: April 1, 2013
- Submitted: April 15, 2013
- Operation: Air carrier
- Aircraft: N408SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7055
- Aircraft time: 45,585 hours, 38,113 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EIGHTEEN (18) CRACKS NOTED ON AFT PRESSURE BULKHEAD AT THE FOLLOWING LOCATIONS -  LBL 36 (1), LBL 27.7 (2), LBL 18.0 (1), LBL 9.0 (3), BL 0.0 (4), RBL 9.0 (2), RBL 18.0 (2) AND RBL 27.5 (3).  (C-CHECK)  REPAIRED CRACKS ON AFT PRESSURE BULKHEAD AT THE FOLLOWING LOCATIONS:  1 CRACK AT LBL 36.00", 2 CRACKS AT LBL 27.70". 1 CRACK AT LBL 18.00",3 CRACKS AT LBL 9.00", 4 CRACKS AT LBL 0.00", 2 CRACKS AT RBL 9.00", 2 CRACKS AT RBL 18.00" AND 3 CRACKS AT RBL 27.50. IAW REO AND SRM.
